Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Worriedscared1

Member
  • Total Reviews

    0
  • Content Count

    43
  • Joined

  • Last visited

Everything posted by Worriedscared1

  1. Are there other people or experiences that can be linked to. I would love to read about others with the same issue.
  2. Hello I am glad someone posted this because I had a similar problem with accutane. My pores are bigger than before treatment by a very large amount. It does seem related to over treatment. I have big pores on my sides too sadly. My forehead is a true warzone It has not changed much in the 10 months after accutane... There was improvement the first month or so and thats it mostly. My skin looked really crazy at that time. I have been told it is not scarring by doctors. Even though i expre
  3. I agree with the last resort. Also low dose only. Do not risk a high dose due to many possible side effects.
  4. I see slight roughness on the cheek. I wish I had just that... Do not do anything harsh daily you look great. Others seem to be saying patience so maybe that is the safest thing. Do keep us posted
  5. I have a similar problem. I got mine through accutane. Though I also have scars and damage in addition to larger than ever pores all over my face including the sides. I understand your problem that the tretinoin is not meant to do this. For me accutane was not meant to make pores bigger and bigger. I hope you can find your answer. Technically the tretinoin is not meant to cause this.
  6. Whatever you do. Do not take a high dosage. Stop the moment things start going south. I wish I had stopped.
  7. Thanks for the detail. Keep us updated! I hope all ends up great for you.
  8. Hi all! I finished roaccutane 8 months ago. My problem is skin based. It has become very wrinkled (with very visible pores) since the end of roaccutane. Pic included of my forehead. Hoping it can recover. My old skin wasnt perfect but way better than this and fairly flat/smooth. I am still shocked and I did tell the nurse that it was getting 'rough' halfway during treatment but i was told it would go away. Now i am always stressed night and morning. Had mixed opinions from doctors, with sev
  9. Thanks for the reply. I wish it was ok for guys to wear foundation or something to even skin. I wont be thinking about actual scar treatment just yet give it more than a year). I want to see how my skin does as its such a drastic change in a short time towards the end of accutane. I am still shocked. For 6 months or so I didnt do anything other than moisturise/ wash or no moisturiser certain days (doctor's advice). I was given Ziana / Treclin ( clindamycin phosphate 1% and tretinoin 0.025
  10. I think I was overdosed on accutane / roaccutane / isotretionoin (6-7 months treatment using max dosage for my weight) . I hardly had visible pores or much of a texture before. My skin was normal before accutane. As I neared the end it just got worse and worse. Once I finished my skin was completely changed. This carried on shortly after finishing too. Its like the pores blew up to several times their size and my whole face has big pores everywhere including my sides and whole forehead. Its ve
  11. Hi again. I have a similar thing across my upper half of the face. Was on Accutane for 7 months. Max recommended dose for my weight and a month extra. I am hoping this stuff can heal as its nearly 5 months after my treatment.
  12. Hi is it possible to see another dermatologist who does? Also try a doctor who maybe has some knowledge on skin? I know its difficult but dont give up. Worth seeing people to talk to but be clear to others that your anxiety comes from skin which also needs to be dealt with.
  13. Thanks for the kind words. Sometimes its best to stay put or go mild as possible. It really is hard. I went through a second course of accutane and it has ruined my skin. I am a guy and i cry right now. I just want my skin back. I am still in shock about what happened. I never really intended to take accutane as my acne was mild. But circumstances meant it was better than anti biotics given another medical problem i had. I was given a lose dosage at first which was good. Bu
  14. See a second Dermatologist. Make sure they are highly regarded. You need to minimise damage and be on the best road to recovery. Many wishes and hope you get ok!
  15. I recommend caution. Its a dangerous drug. I does work but my experience was a nightmare and i have lots of permanent scarring due to an overly high dosage and overly dry reactive skin when on it. My tips going by yours: -dont over shower or wash. -I dont think dairy makes much difference? -dont pop anything -washing twice is ok but dont use scrubs or anything
  16. Hi might have something similar but would like to know more. Not touching my skin yet its worse than here. Like plastic and very wrinkly. Hope you find a solution!
×